# SDR CALA0000698

- Difficulty date: May 18, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 17,320 hours, 9,370 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Lt And Rt  Packs
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN AFTER TAKEOFF FROM SMF.  THE AIRCRAFT WAS RETURNED TO SMF WHERE IT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING BY MAINTENANCE FOUND EVIDENCE OF APU OIL ENTERING THE AIR CONDITIONING PNEUMATIC SYSTEM, BUT THE FAILURE COULD NOT BE DUPLICATED.  THE ENGINES AND APU WERE RUN WITH PACKS OPERATING AND AIRCRAFT PRESSURIZED WITH NO EVIDENCE OF SMOKE OBSERVED IN THE CABIN.  ALL CHECKS WERE NORMAL.  BOTH THE LEFT AND RIGHT PACK COALESCER BAGS WERE REPLACED DUE TO OIL SATURATION.
